Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 54, NWS Amarillo, TX

August 5, 2011Dallam County, Hartley County, Sherman County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 5, 2011, 6:59 PM CDT for Dallam County, Hartley County, Sherman County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2011, 6:59 PM CDT (23:59 UTC)
Expired
Aug 5, 2011, 8:06 PM CDT
In force
67 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Dallam County, TX, Hartley County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1910 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WUUS54 KAMA 052359
SVRAMA
TXC111-205-421-060130-
/O.NEW.KAMA.SV.W.0054.110805T2359Z-110806T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
659 PM CDT FRI AUG 5 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DALLAM COUNTY IN THE PANHANDLE OF TEXAS
  NORTHEASTERN HARTLEY COUNTY IN THE PANHANDLE OF TEXAS
  NORTHWESTERN SHERMAN COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 830 PM CDT

* AT 657 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DALHART...MOVING
  NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DALHART...
  CONLEN...
  WARE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND VERY 
HEAVY RAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3650 10203 3600 10220 3601 10277 3650 10299
TIME...MOT...LOC 2359Z 198DEG 14KT 3607 10251

$$

LG
4 follow-up statements
262 
WWUS54 KAMA 060016
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
716 PM CDT FRI AUG 5 2011

TXC205-060026-
/O.CAN.KAMA.SV.W.0054.000000T0000Z-110806T0130Z/
HARTLEY TX-
716 PM CDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARTLEY COUNTY IS
CANCELLED...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED 
OUT OF THE COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING IS 
CANCELLED.

LAT...LON 3650 10203 3608 10217 3609 10281 3650 10299
TIME...MOT...LOC 0016Z 201DEG 24KT 3623 10239

$$

TXC111-421-060130-
/O.CON.KAMA.SV.W.0054.000000T0000Z-110806T0130Z/
DALLAM TX-SHERMAN TX-
716 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN SHERMAN AND DALLAM COUNTIES...

AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES WEST OF CONLEN...
OR ABOUT 11 MILES NORTHEAST OF DALHART...MOVING NORTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. 
TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3650 10203 3608 10217 3609 10281 3650 10299
TIME...MOT...LOC 0016Z 201DEG 24KT 3623 10239

$$

LG
405 
WWUS54 KAMA 060039
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
739 PM CDT FRI AUG 5 2011

TXC111-421-060130-
/O.CON.KAMA.SV.W.0054.000000T0000Z-110806T0130Z/
DALLAM TX-SHERMAN TX-
739 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN SHERMAN AND EASTERN DALLAM COUNTIES...

AT 734 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF CONLEN...
OR ABOUT 10 MILES WEST OF STRATFORD...MOVING NORTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. 
TAKE COVER IN A SUBSTANTIAL SHELTER.

LAT...LON 3650 10203 3608 10217 3609 10247 3650 10259
TIME...MOT...LOC 0039Z 219DEG 24KT 3636 10223

$$

LG
116 
WWUS54 KAMA 060053
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
753 PM CDT FRI AUG 5 2011

TXC111-421-060130-
/O.CON.KAMA.SV.W.0054.000000T0000Z-110806T0130Z/
DALLAM TX-SHERMAN TX-
753 PM CDT FRI AUG 5 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN SHERMAN AND NORTHEASTERN DALLAM COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER EXTREME NORTHEASTERN
DALLAM COUNTY...OR ABOUT 6 MILES NORTHWEST OF STRATFORD...MOVING
NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

DAMAGING WINDS AND VERY HEAVY RAINS ARE EXPECTED WITH THIS STORM. 
TAKE COVER IN A SUBSTANTIAL SHELTER.

LAT...LON 3630 10210 3620 10244 3650 10249 3650 10203
TIME...MOT...LOC 0053Z 225DEG 24KT 3642 10213

$$

LG
205 
WWUS54 KAMA 060106
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
806 PM CDT FRI AUG 5 2011

TXC111-421-060116-
/O.CAN.KAMA.SV.W.0054.000000T0000Z-110806T0130Z/
DALLAM TX-SHERMAN TX-
806 PM CDT FRI AUG 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERMAN AND
NORTHEASTERN DALLAM COUNTIES IS CANCELLED...

AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3630 10210 3620 10244 3650 10249 3650 10203
TIME...MOT...LOC 0106Z 225DEG 24KT 3648 10205

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:02 PM CDT, 57 minutes earlier.

Area forecast discussion, Aug 5, 6:02 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
602 PM CDT FRI AUG 5 2011

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ON THE
SEVERAL OUTFLOW BOUNDARIES ACROSS THE AREA. STILL LOOKS LIKE DHT AND
GUY WILL HAVE THE BEST CHANCES OF SHOWERS AND THUNDERSTORMS GOING
THROUGH THE EVENING AND OVERNIGHT AS THIS AREA WILL BE CLOSEST TO THE
SUBTROPICAL MOISTURE PLUME AND AN UPPER LEVEL DISTURBANCE MOVING
THROUGH. SKIES WILL REMAIN VFR OUTSIDE OF THE THUNDERSTORMS. BUT IN
THE THUNDERSTORMS...VISIBILITIES WILL GET DOWN INTO THE MVFR RANGE.
WINDS WILL BE ALL AROUND THE DIAL AS OUTFLOW BOUNDARIES PASS BY THE
TERMINALS...BUT WILL GENERALLY BE LIGHT OUTSIDE OF SHOWERS AND
THUNDERSTORMS. AGAIN...SHOWERS AND THUNDERSTORMS SHOULD DISSIPATE
TOWARD SUNRISE...WITH DEBRIS CLOUDS AROUND IN THE MORNING...THEN
CUMULUS CLOUDS SHOULD RE-DEVELOP IN THE AFTERNOON ON SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 509 PM CDT FRI AUG 5 2011/

DISCUSSION...
SAME SONG...DIFFERENT VERSE. AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...
ANOTHER CROP OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ACROSS MAINLY
NWRN HALF OF FCST AREA DUE TO COMBINATION OF CONVECTIVE OUTFLOW BOUNDARIES
FROM PREVIOUS NIGHTS TSTMS...STRONG HEATING AND A RATHER UNSTABLE ATMOSPHERE
.. AND ADEQUATE LOW LEVEL MOISTURE. SINCE PRECIP HAS BEEN GOING ALL
NIGHT LONG LAST SEVERAL NIGHTS...KEPT POPS IN THE ISOLD TO SCT COVERAGE
WORDING RIGHT THRU 12Z SAT.

LITTLE CHANGE SEEN FOR SATURDAY AFTERNOON AND NIGHT...AND HAVE RETAINED
SLGT CHC POPS MOST SECTIONS EXCEPT SERN TX PNHDL. UPPER LEVEL RIDGE
OF HIGH PRESSURE STILL PROGGED BY ALL MEDIUM RANGE MODELS TO MOVE WWD
AND RESPOSITION ITSELF OVER SRN HALF OF AZ AND NM FOR MOST OF NEXT
WEEK AS MID LATITUDE WESTERLIES DIP SWD AND FORM AN ERN US UPPER
LEVEL TROF. PNHDLS WILL BE IN GENERAL WNW FLOW...WHICH IS USUALLY
FAVORABLE FOR STEERING STORMS INTO AT LEAST NWRN AND NRN SECTIONS OF
FCST AREA FROM ERN NM AND SERN CO. COLD FRONT SLATED TO MOVE SLOWLY
ACROSS THE REGION LATER MONDAY INTO TUESDAY...WITH GFS BEGINNING TO
STRUGGLE WITH THIS BOUNDARY COMPARED TO ECMWF. LEANED A BIT CLOSER TO
ECMWF HANDLING OF THE FRONT. IF TSTM COMPLEXES FORM ALONG OR BEHIND
IT IN POOLING MOISTURE FIELD...THEN THIS FRONT MAY VERY WELL END UP
FURTHER S INTO TX SOUTH PLAINS WITH BETTER DEFINITION TO IT AS WELL.
ONLY TIME WILL TELL ON THAT ASPECT. KEPT IN SLGT CHC POPS NWRN ZONES
SUN AFTERNOON...AND BLED THEM INTO A FEW HOURS SUNDAY EVENING BEFORE
DISSIPATING. ALSO KEPT MONDAY DRY AS WELL. BUT THAT COULD CHANGE IF
FRONT DOES INDEED BEGIN SLIDING INTO NRN ZONES LATE MONDAY AFTERNOON
OR EVENING AS THIS BOUNDARY MAY BE A FOCUS FOR TSTM INITIATION. LATER
SHIFTS MAY NEED TO INSERT POPS FOR THAT DAY IF FUTURE MODEL TRENDS
BECOME MORE APPARENT ON THIS PSBLTY.

RETAINED SLGT CHC POPS TUE NIGHT THRU WED NIGHT AND AGAIN THU NIGHT
DUE TO UPPER LEVEL WNW FLOW AND RESIDUAL COLD FRONTAL BOUNDARY
LURKING AROUND THE VCNTY. DECIDED TO INSERT SLGT CHC POPS FOR THU
DAYLIGHT HOURS CONSIDERING BOUNDARY WILL BE IN THE AREA AND MOISTURE
AND INSTABILITY SHOULD BE SUFFICIENT TO WARRANT AT LEAST A SLGT CHC
THREAT. KEPT NEXT FRI AND FRI NIGHT DRY AT THIS TIME. HOWEVER...SINCE
OVERALL PATTERN IS PROGGED TO REMAIN ABOUT THE SAME...WOULD NOT BE
SURPRISED IF SOME SORT OF POP IS NEEDED ON THIS DAY TOO. OVERALL...
INTEGRITY OF PREVIOUS FCST PCKG WAS RETAINED WITH MAINLY MINOR
CHANGES TO POPS...WINDS...AND TEMPS PERFORMED ON THE GRIDS WHERE
NEEDED.

ANDRADE

FIRE WEATHER...
ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED ACROSS
THE OKLAHOMA AND TEXAS PANHANDLES THROUGH AT LEAST THE MIDDLE OF NEXT
WEEK DUE TO CONTINUED CHANCES OF SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF THE AREA...SURFACE AND 20 FOOT WINDS GENERALLY BELOW 20 MPH...
AND FORECAST MINIMUM RELATIVE HUMIDITY VALUES AROUND 20 TO 25 PERCENT.

ANDRADE

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

15/03
Hazardous weather outlook, Aug 5, 3:31 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
331 PM CDT FRI AUG 5 2011

OKZ001>003-TXZ001>020-061100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
331 PM CDT FRI AUG 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL BUT THE SOUTHEAST TEXAS
PANHANDLE THROUGH TONIGHT. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED AT THIS TIME...A FEW STORMS MAY BE STRONG WITH WIND GUSTS TO
50 MPH AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES SATURDAY
AND SUNDAY...AND AGAIN TUESDAY NIGHT THROUGH THURSDAY NIGHT. A FEW
STORMS MAY BECOME STRONG WITH WIND GUSTS TO 50 MPH AND LOCALLY HEAVY
RAIN.

DANGEROUSLY HOT WEATHER IS POSSIBLE ONCE AGAIN IN THE EASTERN TEXAS
AND OKLAHOMA PANHANDLES SATURDAY THROUGH MONDAY WHERE HEAT INDEX
VALUES MAY APPROACH 105 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Aug 5, 3:46 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT FRI AUG 5 2011

TXZ007-012-052130-
MOORE TX-POTTER TX-
346 PM CDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT FOR POTTER AND MOORE
COUNTIES.

AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MASTERSON...OR
ABOUT 25 MILES NORTHWEST OF AMARILLO...MOVING NORTHEAST AT 10 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

TB
Special weather statement, Aug 5, 4:27 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
427 PM CDT FRI AUG 5 2011

TXZ007-008-052200-
HUTCHINSON TX-MOORE TX-
427 PM CDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT FOR MOORE AND HUTCHINSON
COUNTIES.

AT 424 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 9 MILES SOUTHEAST OF DUMAS...MOVING
NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Special weather statement, Aug 5, 6:35 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
635 PM CDT FRI AUG 5 2011

TXZ005-060000-
LIPSCOMB TX-
635 PM CDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR LIPSCOMB COUNTY.

AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 10 MILES WEST OF HIGGINS...OR ABOUT
11 MILES SOUTHEAST OF LIPSCOMB...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG
Special weather statement, Aug 5, 6:40 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT FRI AUG 5 2011

TXZ001-002-006-060015-
DALLAM TX-HARTLEY TX-SHERMAN TX-
640 PM CDT FRI AUG 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR SHERMAN...HARTLEY AND
DALLAM COUNTIES.

AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 2 MILES EAST OF DALHART...MOVING
NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

LG

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.